Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Aug 2, 2007, 8:05 PM CDT for Pushmataha County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2007, 8:05 PM CDT (01:05 UTC)
- Expired
- Aug 2, 2007, 8:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Tulsa, OK
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 107 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1753 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 030105
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT THU AUG 2 2007
OKZ049-076-030130-
LE FLORE OK-PUSHMATAHA OK-
805 PM CDT THU AUG 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND EASTERN PUSHMATAHA
AT 805 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF HONOBIA...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3443 9487 3461 9489 3461 9525 3439 9523
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 2, 3:46 PM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Aug 2, 3:46 PM CDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 346 PM CDT THU AUG 2 2007 .DISCUSSION... THE DOG DAYS OF AUGUST HAVE ARRIVED. A FEW ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE HIGHER TERRAIN BUT HAVE SHOWN NO SIGNS OF BECOMING ANY MORE NUMEROUS. CANNOT RULE OUT AN ISOLATED AFTERNOON SHOWER OR STORM ANY OF THE NEXT SEVEN DAYS BUT COVERAGE WILL NOT BE NEARLY HIGH ENOUGH TO WARRANT A MENTION. UPPER RIDGE WILL REMAIN OVER THE AREA WITH SEASONABLY HOT WEATHER. SOUTHERLY WINDS WILL INCREASE SOMEWHAT BY THE WEEKEND WHICH WILL HELP KEEP OVERNIGHT MINIMUMS A FEW DEGREES ABOVE NORMAL. STAYED CLOSE TO THE WARMEST GUIDANCE FOR BOTH HIGHS AND LOWS THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... TUL 73 95 75 95 / 10 10 10 10 FSM 73 96 74 96 / 10 10 10 10 MLC 71 94 72 94 / 10 10 10 10 BVO 69 95 71 95 / 10 10 10 10 FYV 67 92 69 92 / 10 10 10 10 BYV 69 93 69 93 / 10 10 10 10 MKO 72 94 73 94 / 10 10 10 10 MIO 70 93 72 93 / 10 10 10 10 F10 71 94 72 94 / 10 10 10 10 HHW 72 93 72 93 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23 LONG TERM....05 PLATE
Hazardous weather outlook, Aug 2, 12:55 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT THU AUG 2 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-022215-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1255 PM CDT THU AUG 2 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...VERY LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
DANGEROUS HEAT.
RISK...LIMITED.
AREA...ENTIRE AREA.
ONSET...THIS AFTERNOON.
DISCUSSION...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON..MAINLY
ACROSS THE TERRAIN FAVORED AREAS OF FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. WHILE NO SEVERE WEATHER IS EXPECTED...A BRIEF
PERIOD OF HEAVY RAIN WILL BE POSSIBLE.
ADDITIONALLY...AN UPPER RIDGE WILL BEGIN BUILDING ACROSS THE
SOUTHERN PLAINS. THIS WILL RESULT IN WARMING TEMPERATURES OVER THE
NEXT SEVERAL DAYS. THIS AFTERNOON...HEAT INDICES WILL BE OVER 100 IN
MANY LOCATIONS RESULTING IN A DANGEROUS HEAT SITUATION.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...DANGEROUS HEAT POTENTIAL.
TUESDAY...DANGEROUS HEAT POTENTIAL.
WEDNESDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
AS THE UPPER RIDGE BECOMES FULLY ENTRENCHED ACROSS THE REGION OVER
THE WEEKEND... DANGEROUS HEAT WILL BECOME EVEN MORE OF A CONCERN.
AS AFTERNOON TEMPERATURES CLIMB INTO THE MID 90S... HEAT INDEX
VALUES IN THE LOW TO MID 100S WILL BE COMMON. WITH OVERNIGHT
MINIMUM TEMPERATES TENDING TO WARM UP GOING INTO NEXT WEEK...
HEAT ADVISORY CRITERIA MAY BE APPROACHED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Aug 2, 8:05 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT THU AUG 2 2007
OKZ049-076-030130-
LE FLORE OK-PUSHMATAHA OK-
805 PM CDT THU AUG 2 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN LE FLORE AND EASTERN PUSHMATAHA
AT 805 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF HONOBIA...MOVING WEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...NASHOBA AND HONOBIA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3443 9487 3461 9489 3461 9525 3439 9523Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.